MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED ASSIST BAR

Medline Industries, LP MEDLINE; BED ASSIST BAR
Catalog Number BA6800
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bed assist bars will not lock in place on the bed." it was also reported that "customer informed she was able to get one on but not the other" and "customer mentioned when it goes up she is unable to click it in place.".
 
Additional Manufacturer Narrative
The customer reported that "the unit will not lock in place on the bed.They can get one on but not the other.When it goes up, they are unable to click it in place"; no injury or fall reported.Medline quality has yet to receive the requested information from the customer; follow up to obtain the necessary information was unsuccessful, finished good/component trending was performed, and no trends were identified for the specified material number and its corresponding defect type.Investigation results: not confirmed.Root cause was documented as sample required to determine cause; a formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ASSIST BAR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50946608
Report Number1417592-2026-54301
Device Sequence Number18753508
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBA6800
Device Lot Number88524090003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown